# SDR REXA2012101801125

- Difficulty date: October 3, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 18,187 hours, 15,637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD (FS 621) FORWARD FACE HAS CHAFES AT LBL 8 - 13" ABOVE FLOOR, LBL 27, LBL 18, LBL 8, LBL 9, RBL 18, RBL 27, AND RBL 36 AT 30" ABOVE THE FLOOR.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
